Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a characteristic property based on order statistics

Authors: C. R. Rao and D. N. Shanbhag
Journal: Proc. Amer. Math. Soc. 124 (1996), 299-302
MSC (1991): Primary {62E10; Secondary 62E05}
MathSciNet review: 1317047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the extended version of the Puri-Rubin result given recently by Stadje (1994) is neither new nor the most general available in the literature.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): {62E10, 62E05}

Retrieve articles in all journals with MSC (1991): {62E10, 62E05}

Additional Information

C. R. Rao

PII: S 0002-9939(96)03273-X
Keywords: Integrated Cauchy function equation, Lau-Rao theorem, order statistics
Received by editor(s): August 18, 1994
Additional Notes: Research sponsored by the Army Research Office under Grant DAAHO4-93-G-0030.
Communicated by: Richard Durrett
Article copyright: © Copyright 1996 American Mathematical Society